# SDR SWAA2022072922272

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL RONT SPAR MOVEABLE L/E FAIRING CRACKED @ RIB 2 END MKD DOT / [01] PERFORMED HFEC INSP. ON L/H HORIZ STAB. FRONT SPAR MOVABLE L/E FAIRING @ RIB #2 END IAW B737 NDT PART 6 51-00-00 PROC. 23. CRACK CONFIRMED; EQUIP: NORTEC 600 B/C 172389 CAL DUE: 3/23;[02] REMOVED L/H HORIZONTAL RIB #2 AS PER B737-700 SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW #2 RIB AS PER B737-700 SRM 51-40-05-0G-0;[04] VERIFIED AMT STEP 2 AND 3. OK TO INSTALL NEW RIB #2.;[05] INSTALLED RIB#2 ON L/H HORIZONTAL STAB L/E AS PER B737-700 SRM 51-40-02-0G-0;[06] REMOVED L/H HORIZONTAL RIB #2 AS PER B737-700 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW #2 RIB AS PER B737-700 SRM 51-40-05-0G-0. INSTALLED RIB#2 ON L/H HORIZONTAL STAB L/E AS PER B737-700 SRM 51-40-02-0G-0.;[07] VERIFIED STEPS 5 AND 6.
